In the present paper, we have continued to study the properties of soft topological spaces. We introduce new types of soft compactness based on the soft ideal ? I, in a soft topological space (X,t ,E) namely, soft ? I-compactness, soft semi- ? I-compactness, soft countably- ? I-compactness and soft countably semi- ? I-compactness. Also, several of their topological properties are investigated. The behaviour of these concepts under various types of soft functions has obtained.
Digital Object Identifier (DOI)
Kandil, A.; A. E. Tantawy, O.; A. El-Sheikh, S.; and M. Abd El-latif, A.
"Soft Semi Compactness via Soft Ideals,"
Applied Mathematics & Information Sciences: Vol. 08
, Article 24.
Available at: https://dc.naturalspublishing.com/amis/vol08/iss5/24